Existence of compact quotients of homogeneous spaces, measurably proper actions, and decay of matrix coefficients
Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 3, p. 447-456
@article{BSMF_1997__125_3_447_0,
     author = {Margulis, Gregory},
     title = {Existence of compact quotients of homogeneous spaces, measurably proper actions, and decay of matrix coefficients},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {3},
     year = {1997},
     pages = {447-456},
     doi = {10.24033/bsmf.2313},
     zbl = {0892.22009},
     mrnumber = {99c:22015},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1997__125_3_447_0}
}
Margulis, Gregory. Existence of compact quotients of homogeneous spaces, measurably proper actions, and decay of matrix coefficients. Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 3, pp. 447-456. doi : 10.24033/bsmf.2313. http://www.numdam.org/item/BSMF_1997__125_3_447_0/

[1] Kobayashi (T.). - Discontinuous groups and Clifford-Klein forms on pseudoriemannian homogeneous manifolds, in “Algebraic and analytic methods in representation theory”. - B. Orsted and H. Schlichtkrull eds, Perspectives in Mathematics, vol. 17, Academic Press, p. 99-165. | MR 97g:53061 | Zbl 0899.43005

[2] Labourie (F.). - Quelques résultats récents sur les espaces localement homogènes compacts, in “Manifolds and Geometry”, actes d'un colloque (Pise 1993) en l'honneur d'Eugenio Calabi. - P. de Bartolomeis, F. Tricerri and E. Vesentini eds, Symposia Mathematica, vol. XXXVI, Cambridge University Press 1996. | Zbl 0861.53053

[3] Oh (H.). - Representations with minimal decay of matrix coefficients and tempered subgroups, Preprint.